# SDR SWAA2020070794342

- Difficulty date: June 23, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT BS 500D, LBL 45,  WL 208.1.   REMOVED CORROSION,  BLENDED 0.035'D X 2' X 1'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED THE SEAT TRACK SECTION FROM BS480 - 520 IAW SRM 51-40-02, AND DWG 143A5300.
